# SDR CALA2023103003214

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757324
- Aircraft serial: 32593
- Aircraft time: 59,105 hours, 17,893 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Transmitter
- Part number: 019012003
- Part serial: 5125
- Condition: Unknown
- Location: Zone 151
- Part time: 66,305 hours, 19,938 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

T/O +15 MIN C HYD QTY AND RSVR LTS. .01 QTYRF INDICATED. AFTER TURNING OFF CTR PUMPS QTY INCR REPLACED CENTER HYDRAULIC FLUID TRANSMITTER. REF 29-33-01/401. PRESSURIZED HYD SYSTEM AND ACCOMPLISHED LEAK CHECKS. REF 29-33-01-024-001. NO LEAKS DETECTED AND PRESSURE INDICATION READS NORMAL. PARTS USED: 1224383,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1224383 SN OFF 5125 IPC REFERENCE # 29-33-01 TRANSMITTER, CE OFF 75-2932-9-9002 5125 ON 0000 TRANSMITTER, CE OFF 75-2932-9-9002 5125 ON 75-2932-9-9002 5440 MONITOR, HYDRAU OFF 75-2932-9-0001 0402 ON 75-2932-9-0001 0557 MONITOR, HYDRAU OFF 75-2932-9-0001 0402 ON 0000 REPLACED HYDRAULIC RESVR QTY MONITOR. REF 29-33-51-714-024. PERFORMED EICAS HYD QTY CHECKS ALL SYSTEMS INDICATION SHOWS NORMAL.
